RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2018, Volume 300, Pages 205–215 (Mi tm3861)  

Roll wave structure in long tubes with compliant walls

A. A. Chesnokovab, V. Yu. Liapidevskiiab

a Lavrentyev Institute of Hydrodynamics, Siberian Branch of the Russian Academy of Sciences, pr. Lavrent'eva 15, Novosibirsk, 630090 Russia
b Novosibirsk State University, ul. Pirogova 1, Novosibirsk, 630090 Russia

Abstract: We consider a flow of a fluid in a long vertical tube with elastic walls and show that, for certain parameters of the flow, small perturbations of the flow at the inlet section of the tube give rise to roll waves. Depending on the properties of the closing relation, either regular or anomalous roll waves are formed. In the latter case, a roll wave is characterized by two strong discontinuities that connect regions of continuous flow. We present the results of numerical simulations of the development of a pulsatile flow mode for convex and nonconvex closing relations that demonstrate the formation of regular and anomalous roll waves. We also construct a two-parameter class of exact periodic solutions and obtain existence diagrams for roll waves.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00156
Ministry of Education and Science of the Russian Federation НШ-8146.2016.1
This work was supported by the Russian Foundation for Basic Research (project no. 16-01-00156) and by a grant of the President of the Russian Federation (project no. NSh-8146.2016.1).


DOI: https://doi.org/10.1134/S037196851801017X

Full text: PDF file (317 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 300, 196–205

Bibliographic databases:

UDC: 532.595+517.957
Received: September 24, 2017

Citation: A. A. Chesnokov, V. Yu. Liapidevskii, “Roll wave structure in long tubes with compliant walls”, Modern problems and methods in mechanics, Collected papers. On the occasion of the 110th anniversary of the birth of Academician Leonid Ivanovich Sedov, Tr. Mat. Inst. Steklova, 300, MAIK Nauka/Interperiodica, Moscow, 2018, 205–215; Proc. Steklov Inst. Math., 300 (2018), 196–205

Citation in format AMSBIB
\Bibitem{CheLya18}
\by A.~A.~Chesnokov, V.~Yu.~Liapidevskii
\paper Roll wave structure in long tubes with compliant walls
\inbook Modern problems and methods in mechanics
\bookinfo Collected papers. On the occasion of the 110th anniversary of the birth of Academician Leonid Ivanovich Sedov
\serial Tr. Mat. Inst. Steklova
\yr 2018
\vol 300
\pages 205--215
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3861}
\crossref{https://doi.org/10.1134/S037196851801017X}
\elib{http://elibrary.ru/item.asp?id=32659288}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 300
\pages 196--205
\crossref{https://doi.org/10.1134/S0081543818010170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000433127500017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047520193}


Linking options:
  • http://mi.mathnet.ru/eng/tm3861
  • https://doi.org/10.1134/S037196851801017X
  • http://mi.mathnet.ru/eng/tm/v300/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:105
    References:3
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019